On invariant sets and invariant manifolds of differential systems. (English) Zbl 0176.39101

Full Text: DOI


[1] Bogoljubov, N.N; Mitropolskij, Yu.A, Asymptotic methods in the theory of nonlinear oscillations, (1963), Moscow
[2] Hale, J.K, Oscillations in nonlinear systems, (1963), McGraw-Hill New York · Zbl 0115.07401
[3] Diliberto, S.P; Diliberto, S.P, Perturbation theorems for periodic surfaces, rend. circ. mat. di Palermo ser. II, rend. circ. mat. di Palermo ser. II, 10, 111-161, (1961) · Zbl 0109.31401
[4] Kyner, W.T, Invariant manifolds, rend. circ. mat. di Palermo ser. II, 10, 98-110, (1961) · Zbl 0104.06303
[5] Sacker, R.J, A new approach to the perturbation theory of invariant surfaces, Comm. pure appl. math., 18, 712-732, (1965) · Zbl 0133.35501
[6] Sacker, R.J, A perturbation theorem for invariant Riemannian manifolds, (), 43-54 · Zbl 0189.39801
[7] Kurzweil, J, Invariant manifolds for flows, () · Zbl 0189.39701
[8] Kurzweil, J; Kurzweil, J, Exponentially stable integral manifolds, averaging principle and continuous dependence on a parameter, Czech. math. J., Czech. math. J., 16, 91, 463-491, (1966) · Zbl 0186.47701
[9] {\scKurzweil, J.}, Invariant manifolds of differential systems. Diferencialnye uravnenija. To appear.
[10] Eilenberg, S; Steenrod, N, Foundations of algebraic topology, (1952), Princeton Univ. Press Princeton, New Jersey · Zbl 0047.41402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.